| Model Number |
59081L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
12/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare facility reported that the patient had elevated intraocular pressure (iop) following uncomplicated cataract surgery in the left eye.The iop prior to surgery was 24mmhg.The increased iop was first noticed four (4) days after the surgery with an iop of 57mmhg which lasted for four (4) weeks and is noted as still high.Treated with an anterior chamber (ac) wash.The patient has not recovered with an iop of 48 mmhg.
Additional Manufacturer Narrative
The device was discarded.The investigation is ongoing.
Additional Manufacturer Narrative
As per the reporter, the device has been discarded and is not available for analysis.The device history record (dhr) review did not find any non-conformities or anomalies related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be determined.